# SDR CA081007007

- Difficulty date: September 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,905 hours
- Engine: Allsn 250C30
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 350A38101832
- Condition: Cracked
- Location: Fuselage
- Part time: 4,692 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A BI DIRECTIONAL CROSS BEAM WAS SENT OUT FOR NDT INSPECTION AND A CRACK INDICATION WAS FOUND INBD RADIUS OF CROSS BEAM WHERE THE LAMINATED MOUNT ATTACHES. A SECOND NDT INSPECTION WAS PERFORMED WITH THE SAME RESULTS.
